# SDR DLM88050093

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 45,936 hours, 37,113 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Overheated
- Location: Aft Left Lav
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

AFT LEFT LAV HAD SMOKE / ELECT BURNING SMELL EMITTING FROM IT.  REPLACED OVERHEATED WATER HEATER AND CONNECTOR.
